Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 2:58 PM MDT for 4 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 2:58 PM MDT (20:58 UTC)
- Expired
- Jun 14, 2015, 3:45 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Arthur County, NE, Garden County, NE, Grant County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:00 PM MDT | HAIL 1.25 | 17 Sw Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KLBF 142058
SVRLBF
NEC005-069-075-091-142145-
/O.NEW.KLBF.SV.W.0072.150614T2058Z-150614T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
EAST CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 345 PM MDT
* AT 256 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF SENECA TO 17 MILES SOUTH OF
BINGHAM...AND WERE NEARLY STATIONARY.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
COGILL LAKE...HIGHWAY 97 CROSSING THE DISMAL RIVER AND GREEN LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 137 AND 147.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 49 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4182 10220 4198 10085 4194 10084 4181 10085
4169 10210
TIME...MOT...LOC 2059Z 282DEG 1KT 4194 10085 4177 10205
HAIL...1.50IN
WIND...<50MPH
$$
CDC2 follow-up statements
167
WWUS53 KLBF 142122
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM MDT SUN JUN 14 2015
NEC005-069-075-091-142145-
/O.CON.KLBF.SV.W.0072.000000T0000Z-150614T2145Z/
GARDEN NE-GRANT NE-HOOKER NE-ARTHUR NE-
322 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ARTHUR...SOUTHERN HOOKER...SOUTHERN GRANT AND EAST CENTRAL GARDEN
COUNTIES UNTIL 345 PM MDT...
AT 321 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF SENECA TO 17 MILES NORTHWEST OF
ARTHUR...AND MOVING SOUTH AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
GREEN LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 137 AND 147.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 49 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4198 10085 4181 10085 4169 10210 4182 10220
TIME...MOT...LOC 2122Z 346DEG 7KT 4185 10088 4170 10197
HAIL...1.50IN
WIND...<50MPH
$$
CDC890 WWUS53 KLBF 142143 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 443 PM CDT SUN JUN 14 2015 NEC005-069-075-091-142153- /O.EXP.KLBF.SV.W.0072.000000T0000Z-150614T2145Z/ GARDEN NE-GRANT NE-HOOKER NE-ARTHUR NE- 343 PM MDT SUN JUN 14 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARTHUR...SOUTHERN HOOKER...SOUTHERN GRANT AND EAST CENTRAL GARDEN COUNTIES WILL EXPIRE AT 445 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4198 10085 4181 10085 4169 10210 4182 10220 TIME...MOT...LOC 2143Z 346DEG 7KT 4181 10087 4166 10196 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:01 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 14, 2:01 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 301 PM CDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 BUSY AFTERNOON ACROSS THE AREA. NUMEROUS LOW LEVEL BOUNDARIES WITH CONVECTION DEVELOPING IN SUB TROPICAL TYPE AIR MASS. OVERALL LARGE SCALE SHEAR IS QUITE WEAK...BUT LOCALLY BACKED WIND NEAR THE BOUNDARIES IS CREATING ENOUGH TURNING THAT SOME WEAK LANDSPOUT TORNADOES HAVE OCCURRED AND WILL CONTINUE TO BE POSSIBLE INTO THIS EVENING. HAIL THREAT IS RATHER LOW DUE TO WEAK SHEAR AND SUB TROPICAL TYPE OF ATMOSPHERE...BUT STRONG WINDS ARE POSSIBLE AS STORMS COLLAPSE AND DCAPE VALUES QUITE HIGH. WATER VAPOR SHOWS APPROACHING VORT MAX MOVING NORTH FROM SOUTHWEST KS...LIKELY HELPING WITH THE LARGE SCALE LIFT AND DEVELOPING STORMS ACROSS THE REGION. AS THIS FEATURE LIFT NORTH TONIGHT...EXPECT A CONTINUED CHANCE FOR SHOWERS/STORMS. HAVE ADDED LOCALLY HEAVY RAIN ACROSS SOUTHWEST INTO CENTRAL NEBRASKA DUE TO HIGH PWATS...NEARING 1.50 INCHES AT KLBF THIS EVENING. COLD FRONT WILL DROP SOUTH THOUGH THE AREA LATE TONIGHT...WITH COOLER CONDITIONS AND NORTHEAST WINDS EXPECTED MONDAY. WILL CONTINUE SOME MENTION FOR SHOWERS ANS STORMS...AS MID LEVEL FRONTOGENESIS/LIFT PERSISTS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 MONDAY NIGHT THROUGH WEDNESDAY...TWO NORTHERN STREAM DISTURBANCES/MESOSCALE CONVECTIVE SYSTEMS OR MCSS WILL MOVE THROUGH SD AND NEB. THE FIRST MOVING THROUGH SD LATE MONDAY NIGHT AND EARLY TUESDAY PRESUMABLY WILL SEND AN OUTFLOW BOUNDARY INTO NEB PROVIDING FOCUS FOR A SECOND MCS TO FORM LATE TUESDAY AFTN THROUGH TUESDAY NIGHT. NOTE THE NAM WAS GENERALLY PREFERRED FOR THIS EVOLUTION AS THE GFS WAS DEEPLY MIXED AND CAPPED PREVENTING STORM DEVELOPMENT AT TIMES. SPC SUGGESTED SEVERE WEATHER WOULD BE POSSIBLE LATE TUESDAY AND CAPE AND BULK SHEAR CALCULATIONS CERTAINLY SUPPORT THIS. K INDICES ARE WELL INTO THE 40S AND PWAT IS IN THE 1.4 INCH RANGE. STORM MOTION IN THE NAM SOUNDING AT VALENTINE AREA EAST AT 20 TO 25 MPH. A SOLID COLD FRONT MOVES THROUGH THE FCST AREA IN THE WAKE OF THE MCS. DRY WEATHER IS EXPECTED WEDNESDAY. THE SITUATION MONDAY NIGHT IS UPSLOPE MOISTURE RETURN AND A DISTURBANCE MOVING THROUGH WYOMING. THIS SYSTEM WOULD LIKELY JUST AFFECT NORTHWEST NEB AND SD. THE SYSTEM TUESDAY AFTN AND NIGHT IS EXPECTED TO BE MORE WIDESPREAD WITH POPS IN THE 30 TO 50 PERCENT RANGE. WEDNESDAY NIGHT THROUGH SUNDAY...THE BEST RAIN CHANCES DEVELOP WEDNESDAY NIGHT ACROSS SWRN NEB AND THURSDAY/FRIDAY NIGHTS ACROSS NRN NEB. THESE DISTURBANCES WILL LIKELY FORM MCSS AS PWAT INCREASES TO OVER 1.25 INCHES IN THE GFS. A STRONG CAP WILL DEVELOP THURSDAY AND FRIDAY FAVORING STORM DEVELOPMENT MOSTLY NORTH OF THE FCST AREA. STORMS WEDNESDAY FORM OFF THE COLORADO FRONT RANGE IN A MORE WEAKLY CAPPED ENVIRONMENT AND MOVE EAST ARRIVING IN THE SOUTHWEST IN THE EVENING OR LATER. ONLY THE GFS SHOWS THIS SYSTEM DEVELOPING ACROSS SWRN NEB WEDNESDAY BUT THE ECM AND GFS ARE ONBOARD WITH THE MCSS FORMING THURSDAY AND FRIDAY NIGHTS ACROSS SD WHICH BRUSH NRN NEB. AS ALWAYS...MCSS PRODUCE OUTFLOW WHICH COULD SEND COOL AIR AND FOCUS FOR SUBSEQUENT STORM DEVELOPMENT INTO THE FCST AREA. THIS WOULD UPSET THE TEMPERATURE FORECAST AND INCREASE RAIN CHANCES IN SOME AREAS. FRIDAY WOULD BE THE WARMEST DAY WITH HIGHS IN THE LOWER 90S ALONG AND SOUTH OF INTERSTATE 80. THE DGEX SHOWED UPPER 90S AND GIVEN THAT THE ECM AND GFS SHOW H700MB RISING TO OVER 15C FRIDAY...THIS MODEL MIGHT NOT BE TOO FAR OFF. BOTH 00Z AND 12Z ECM RUNS SHOW DEWPOINTS FRIDAY IN THE UPPER 60S TO NEAR 70 ALONG AND EAST OF HIGHWAY 83 WHICH WOULD LIKELY HOLD HIGHS DOWN. THE GFS WAS DRIER AND MORE DEEPLY MIXED LIKE THE DGEX. EITHER WAY FRIDAY WILL BE HOT AND THE MODELS WERE HINTING AT THIS YESTERDAY. COOLER AIR MOVES IN SATURDAY AND SUNDAY. THE UPPER LEVEL DISTURBANCE IS ROBUST AND WILL PULL DOWN RAIN COOLED HIGH PRESSURE. HIGHS NEXT WEEKEND WOULD LIKELY BE IN THE 70S TO LOWER 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 144 PM CDT SUN JUN 14 2015 SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA INTO THIS EVENING. LOCALLY GUSTY WINDS AND BRIEF MVFR/IFR MAY BE EXPERIENCED IN AND NEAR ANY THUNDERSTORM...OTHERWISE VFR IS EXPECTED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...TAYLOR
Hazardous weather outlook, Jun 14, 1:17 PM MDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT SUN JUN 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-151930- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 217 PM CDT SUN JUN 14 2015 /117 PM MDT SUN JUN 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR FLOODING WILL CONTINUE TODAY AND TONIGHT ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK. THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH SATURDAY. ON TUESDAY...THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER NORTHWESTERN PORTIONS OF THE OUTLOOK AREA...OR ROUGHLY WEST OF A LINE FROM OGALLALA TO AINSWORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jun 14, 11:22 AM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 PM GMT SUN JUN 14 2015 NEZ057-058-141800- KEITH NE-PERKINS NE- 1122 AM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERKINS AND SOUTHERN KEITH COUNTIES UNTIL NOON MDT... AT 1120 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSCOE... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 119 AND 136. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 94. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 14, 11:30 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLELocal storm report, Jun 14, 12:10 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
&&
CCOLELocal storm report, Jun 14, 12:13 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1236 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLELocal storm report, Jun 14, 12:46 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1228 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLESpecial weather statement, Jun 14, 1:14 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 214 PM CDT SUN JUN 14 2015 NEZ023-142000- GRANT NE- 114 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 200 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES NORTHEAST OF ARTHUR. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HYANNIS... SPRING VALLEY LAKE... PRATT LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 161. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:27 AM MDT | Tornado Warning | LBF | Lincoln | 33 min |
| Jun 14, 11:35 AM MDT | Tornado Warning | LBF | Custer | 25 min |
| Jun 14, 1:18 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 42 min |
| Jun 14, 1:54 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 51 min |
| Jun 14, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 46 min |
| Jun 14, 4:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 34 min |
| Jun 14, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| Jun 14, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.